Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had minor slip disc twice and had undergone physiotherapy and Moveon tablet. Still pain in leg and hip

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 1998
Answered : 116 Questions
Hi Doc,
I am XXXXX XXXXXXX (32 years), i have a question
I had minor slip disc in Jan2012 (L5-S1 posterior disc protrusion). post that 4 months back again i had a minor slip disc where i had undergone a week of major physiotherapy and Moveon tablet for 3 weeks.
though the pain is gone and i am able to walk properly. i still feel a pain moving down to my leg and hip ( not the bone)

Needs your help to overcome the same.

Thanks and Regards

Posted Fri, 2 Aug 2013 in Back Pain
Answered by Dr. S K Mishra 36 minutes later
Thanks for query,
You had L5S1 disc prolapse diagnosed 18 months back, improved by physiotherapy.

NowtThe type of radiating pain you are describing occurs usually due to nerve compression secondary to disc prolapse.

Try conservative measures again
-weight reduction if you are overweight
-proper sitting sit with back supported
- Consult physiotherapist again

Even with all this the pain persists/increases/bothers your routine life you may repeat MRI/consult specialist.
Hope this answers your query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor